# SDR 96ZZZX5963

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PT6A28
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Coupling
- Part number: 3024973
- Condition: Defective
- Location: Fcu Drive
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSEPCTION OF NEW FCU PART BEFORE INSTALLING ON AIRCRAFT REVEALED A SUBSURFACE FLAW RUNNING LONGITUDINALLY DOWN THE FEMALE SPLINE.  THIS UNIT IS A PLASTIC DRIVE COUPLING BETWEEN THE ENGINE DRIVEN FUEL PUMP AND THE FUEL CONTROL.  FAILURE WOULD HAVE CAUSED AN ENGINE FLAME OUT.  SUBMITTER STATED DEFECT IS IN MANUFACTURE.
